# SDR ASOA201710075136

- Difficulty date: October 7, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 24,455 hours, 26,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 375-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT NR 1 AT LBL 9 IS CORRODED BETWEEN BS 375 TO 485.  REMOVED AND REPLACED WITH A FABRICATED SEAT TRACK IAW REO 670-53-00-343, REV M, AND AMM 53-00-49-400-801-A03.
